# SDR SWAA2022032979982

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-31; AFT PIT FLOOR PANEL 140CF; CORROSION AROUND THE PERIMETER (SECONDARY STRUCTURE) / [01] EVALUATED CORROSION ON AFT CARGO FLOOR PANEL 140CF FLOOR PANEL WAS FOUND TO BE OUT OF LIMITS EXCEEDED 20' IAW B737 SRM 53-00-53-1A-1;[02] MATERIAL ID FOR AFT CARGO FLOOR PANEL 140CF IS 2024-T3 .071 A-TAG 115232 IAW B737 AMM 25-52-01-201-801;[03] VERIFIED STEPS 1-2;[04] FABED REPLACEMENT PANEL 140CF FOR AFT CARGO COMPARTMENT IAW B737 AMM 25-52-01-201-801;[05] VERIFIED STEP 4;[06] OK TO TREAT AND PRIME;[07] TREATED AND PRIMED PANEL 140CF AMM 25-52-01-201-801. WORK PERFORMED BY BERNARD BEMKE 27266;[08] FABRICATED REPLACEMENT FLOOR PANE 140CFIAW AMM 25-52-01-201-801.  WORK PERFORMED BY BERNARD BEMKE 27266;[09] VERIFIED ITEM 7 AND 8   AUDIT C/W
